Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I can't think of anything worse...TMI

Anonymous
Posted by Anonymous
  • 12 Replies
Then having been on antibiotics that cause stomach "issues" and being at the Gyno for your annual all gowned up and suddenly needing to poop!!!! Lord help me!!!!
Posted by Anonymous on Oct. 9, 2013 at 10:29 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 2 on Oct. 9, 2013 at 10:31 AM
I hope you didn't fart....
4lilbundles
by Silver Member on Oct. 9, 2013 at 1:59 PM

Uh oh

Anonymous
by Anonymous 3 on Oct. 9, 2013 at 1:59 PM

Oh no! Lol

BEXi
by BEXi on Oct. 9, 2013 at 2:00 PM
Hahahaha
maddiesmommy5
by on Oct. 9, 2013 at 2:02 PM

 O.o

aimesnyc
by Bronze Member on Oct. 9, 2013 at 2:02 PM

Sucks!  When you get home eat some yogurt and/or take some probiotics.  It will help :)

Ilovepink1227
by on Oct. 9, 2013 at 2:05 PM
Yeah I can..a yeast infection from the antibiotics, it happens to me every time
TheDrsRose
by on Oct. 9, 2013 at 2:07 PM

LOL! How awkward..  I had a pap once and had diarrhea.. It was all I could do not to poop.

TranquilMind
by Ruby Member on Oct. 9, 2013 at 2:07 PM

 Probiotics from the health food store NOW.

Quoting Ilovepink1227:

Yeah I can..a yeast infection from the antibiotics, it happens to me every time

 

Ilovepink1227
by on Oct. 9, 2013 at 2:08 PM
Thx..I will certainly get some for the next time

Quoting TranquilMind:

 Probiotics from the health food store NOW.


Quoting Ilovepink1227:

Yeah I can..a yeast infection from the antibiotics, it happens to me every time

 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)